RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yisheng Lai,

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:30
Abstract pages:253
Full texts:105
References:26
E-mail:

http://www.mathnet.ru/eng/person34639
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. Yisheng Lai, “Common Coincidence- and Fixed-Point Theorems for a Class of Nonlinear Hybrid Mappings”, Mat. Zametki, 83:3 (2008),  361–369  mathnet  mathscinet  zmath; Math. Notes, 83:3 (2008), 327–334  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020